MathSciNet Relay Station
MathSciNet bibliographic data
MR879930 (88e:57020) 57N20 (54E60 57Q05)
Sakai, Katsuro On topologies of triangulated infinite-dimensional manifolds. J. Math. Soc. Japan 39 (1987), no. 2, 287–300.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement